# SDR AALA202003119011

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 24,739 hours, 9,762 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Switch
- Part number: 852701
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - REJECTED TAKEOFF BELOW 80KTS, THRUST REVERSER #2 LIGHT ON EICAS. / ACCOMPLISHED TSM 78-30-00-810-848-B. FOUND PROXIMITY SWITCHES TO BE FAULTY. REMOVED AND REPLACED #2 THRUST REVERSER PROXIMITY SWITCHES, 4006KS (AALA202003099006) AND 4007KS (AALA202003119011), PER AMM 78-31-15. OPERATIONAL CHECK GOOD.
